MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM

CORIN LTD TRINITY; ACETABULAR SYSTEM
Model Number 321.03.350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: - a post primary x-ray? - operative notes (primary and revision).- patient activity level, weight and medical history.- did the patient follow the correct post-op protocol? - did the patient experience any slips / falls or other trauma post primary surgery? - were there any fixation concerns during the primary surgery? - an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the cup, ecima liner, 2 screws and biolox delta ceramic head after 1 week due to a fracture in the acetabulum and a displaced cup.
 
Additional Manufacturer Narrative
Per (b)(4).Has been requested in order to progress with the investigation of this event.However this information could not be provided and thus the scope of this investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.In the initial report, it is stated that the surgeon was unsure of the mechanism of injury as the patient had not had a fall however they had been lifted in a lifting swing on the ward.It has been concluded that the fracture of the acetabulum caused the displacement of the cup.Therefore there has been no malfunction or deterioration in the effectiveness of the corin device.The exact cause of the fracture is unknown, however could be linked to the use of the lifting swing.The root cause of the reported fracture is external as it cannot be linked to device related factors please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23826002
Report Number9614209-2025-00629
Device Sequence Number8954210
Product Code LWJ
UDI-Device Identifier05055343870600
UDI-Public05055343870600
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.350
Device Catalogue NumberN/A
Device Lot Number600384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by Manufacturer11/23/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.03.636, 603993; TRINITY ECIMA LINER: 322.03.636, 603993; TRINITY SCREW: 321.025, 479336; TRINITY SCREW: 321.025, 479336; TRINITY SCREW: 321.060, 499255; TRINITY SCREW: 321.060, 499255; TRINTIY BIOLOX DELTA CERAMIC HEAD: 104.3605,603728; TRINTIY BIOLOX DELTA CERAMIC HEAD: 104.3605,603728
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight83 KG